| Catalog Number |
DS10014728 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
(b)(4): (b)(6) 2023 patient was revised due to wash out.There was no surgical delay.
Additional Manufacturer Narrative
Update catalog number in section d4.Update section g4 combination product to "no".Reported event: an event regarding infection (leading to revision) involving a bi-mentum pe liner 28/47 was reported.Conclusions: the reported device is an serf product.The products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with specifications serf has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Serf devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.Corrective action/preventive action: no action is required.
Event or Problem Description
No new information.